| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (blank screen w/moisture) issue; moisture in the battery compartment.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 22-aug-2018 with the following findings:.During investigation, the battery compartment is cracked at threads and below the grip pad.Evidence of moisture corrosion is observed in the battery canister and on the display screen.A leak test failed due a battery compartment leak.The pump powers up with auditory and vibration to a blank screen.Reported ¿blank screen¿ complaint is duplicated.The pump¿s cover was removed, further moisture corrosion was found to the power pcb, the display circuit, and to the cgm module.